Cao, Xiuxia, Chen, Junxiang, Yu, Yin, Wu, Qiang (2018) An equation of state for abnormal expansion of shocked porous materials. Journal of Applied Physics, 124 (21). 215903pp. doi:10.1063/1.5047233
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | An equation of state for abnormal expansion of shocked porous materials | ||
Journal | Journal of Applied Physics | ||
Authors | Cao, Xiuxia | Author | |
Chen, Junxiang | Author | ||
Yu, Yin | Author | ||
Wu, Qiang | Author | ||
Year | 2018 (December 7) | Volume | 124 |
Issue | 21 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5047233Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5210186 | Long-form Identifier | mindat:1:5:5210186:1 |
GUID | 0 | ||
Full Reference | Cao, Xiuxia, Chen, Junxiang, Yu, Yin, Wu, Qiang (2018) An equation of state for abnormal expansion of shocked porous materials. Journal of Applied Physics, 124 (21). 215903pp. doi:10.1063/1.5047233 | ||
Plain Text | Cao, Xiuxia, Chen, Junxiang, Yu, Yin, Wu, Qiang (2018) An equation of state for abnormal expansion of shocked porous materials. Journal of Applied Physics, 124 (21). 215903pp. doi:10.1063/1.5047233 | ||
In | (2018, December) Journal of Applied Physics Vol. 124 (21) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.